# SDR USAA060368

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 16,223 hours, 16,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1160 BETWEEN FRAME 66 & 68.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-72-11; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1 X 3 X .048 INCH DEEP.
